# SDR A6WA201140863

- Difficulty date: September 26, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,145 hours, 17,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL FROM MAIN CABIN DOOR IN FLIGHT.  R & R PASSENGER DOOR SEAL IAW AMM 52-11-00.  OPS CHECK GOOD.
